MathSciNet Relay Station
MathSciNet bibliographic data
MR236714 (38 #5009) 46.60
Alexander, F. E.; Tomiuk, B. J. Complemented $B\sp{\ast} $-algebras. Trans. Amer. Math. Soc. 137 1969 459–480.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement